# SDR 97ZZZX2859

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5447C
- Make and model: Skrsky S76
- Aircraft serial: 760180
- System (JASC): 3212 · Emergency Flotation Section
- Part: Switch
- Part number: PM225681
- Condition: Shorted
- Location: Float
- Part time: 12,925 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOAT INFLATED PREMATURELY.  FOUND SWITCH ROTATING IN CYCLIC, LOOSE INSTALLATION, WIRE FRAYED.  NO SHIELDING OVER SOLDER JOINT, CAUSING SHORT.  UNSOLDERED CONNECTION, INSTALLED SHIELDING OVER WIRES, RESOLDERED, AND INSTALLED SWITCH SECURELY TO PREVENT TURNING.
